# SDR FDEA200906051937

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 709
- Aircraft time: 31,910 hours, 16,300 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: L95B13401
- Part serial: A4T95
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  731 29-10  0001926 05JUN09 MEM OPEN  R  LOGPAGES: 01488379  AT FL 340 ECAM GREEN SYS RSVR LO. CONFIRMED GREEN  SYS LOW QUANTITY. NEEDLE WAS IN YELLOW BAND AT  RED DOT. COMPLIED WITH QRH AND LANDED 36C KMEM.  GEAR WAS ALTERNATELY EXTENDED. AFTER EXTENDING GEAR  GREEN QUANTITY RETURNED TO NORMAL.  R & R GREEN RES CHECK VALVE REF. AMM29  R AND R'ED GREEN RES AIR PRESS SWITCH REF  AMM29-11-11-4. BOTH LEAK CHECK GOOD, BUT A  IR PRESSURE STILL LEAKING DOWN. FOUND GREEN SYS PRES  SURE RELIEF VALVE LEAKING AT SERVICE PANEL ON SIDE O  F FUSELAGE. REMOVED AND REPLACED GREEN PRESS RELIEF  VALVE REF. AMM29-11-27-4. PRESSURIZED GREEN SYS HEAD PRESS, AND HELD PRESSURE, OPS CHECK GOOD.  SERVICED GREEN HYD SYSTEM. PERFORMED GREEN SYSTEM EXTERNAL LEAKAGE CHECK REF. AMM29-00-00-6, NO   LEAKS NOTED. PERFORMED TEST OF BOTH ENGINE PUMPS REF. 29-11-32-4. OK FOR SERVICE.
